Skip to Main content Skip to Navigation
Journal articles

On gaussian curvature equation in $ \mathbb{R}^2 $ with prescribed nonpositive curvature

Abstract : The purpose of this paper is to study the solutions of $$ \Delta u +K(x) e^{2u}=0 \quad{\rm in}\;\; \mathbb{R}^2 $$ with $K\le 0$. We introduce the following quantities: $$\alpha_p(K)=\sup\left\{\alpha \in \mathbb{R}:\, \int_{\mathbb{R}^2} |K(x)|^p(1+|x|)^{2\alpha p+2(p-1)} dx<+\infty\right\}, \quad \forall\; p \ge 1.$$ Under the assumption $({\mathbb H}_1)$: $\alpha_p(K)> -\infty$ for some $p>1$ and $\alpha_1(K) > 0$, we show that for any $0 < \alpha < \alpha_1(K)$, there is a unique solution $u_\alpha$ with $u_\alpha(x) = \alpha \ln |x|+ c_\alpha+o\big(|x|^{-\frac{2\beta}{1+2\beta}} \big)$ at infinity and $\beta\in (0,\,\alpha_1(K)-\alpha)$. Furthermore, we show an example $K_0 \leq 0$ such that $\alpha_p(K_0) = -\infty$ for any $p>1$ and $\alpha_1(K_0) > 0$, for which we study the asymptotic behavior of solutions. In particular, we prove the existence of a solution $u_{\alpha_*}$ such that $u_{\alpha_*} -\alpha_*\ln|x| = O(1)$ at infinity for some $\alpha_* > 0$, which does not converge to a constant at infinity. This example exhibits a new phenomenon of solution with logarithmic growth, finite total curvature, and non-uniform asymptotic behavior at infinity.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download
Contributor : Dong YE Connect in order to contact the contributor
Submitted on : Wednesday, July 8, 2020 - 10:59:43 PM
Last modification on : Wednesday, November 3, 2021 - 4:47:59 AM
Long-term archiving on: : Monday, November 30, 2020 - 4:47:08 PM


Files produced by the author(s)




Huyuan Chen, Dong Ye, Feng Zhou. On gaussian curvature equation in $ \mathbb{R}^2 $ with prescribed nonpositive curvature. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6), pp.3201-3214. ⟨10.3934/dcds.2020125⟩. ⟨hal-02894440⟩



Record views


Files downloads